# SDR EE4Y1010444

- Difficulty date: October 30, 2010
- Submitted: October 30, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 66,924 hours, 35,325 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION COOPESA REPORTED AT EMPENNAGE RT HORIZONTAL STABILIZER UPPER AFT SKIN PANEL WITH CRACK AT STATION XH -8.7 AFT INBOARD CORNER.
